# SDR ASAA2019110181149

- Difficulty date: October 28, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,692 hours, 10,757 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9186
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 47,841 hours, 14,462 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MASTER RECALL IS PUSHED, CONT CAB "ZONE TEMP" LIGHT ILLUMINATES. "ZONE TEMP" LIGHT EXTINGUISHES WHEN MASTER CAUTION LIGHT IS RESET. GROUNDED - YES. CONFIRMED FAULT, "CONT CAB ZONE" TEMP LIGHT COMES ON WHEN RECALL PRESSED. R/H PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL "FLIGHT DECK" TCV (V143). REMOVED & REPLACED TCV REF B737-800 AMM 21-61-21, R/H PACK/ZONE TEMP CONTROLLER BITE TEST NML REF AMM 21-61-00-700-806-002. L/H PACK/ZONE TEMP CONTROLLER SHOWS NO FAULTS.
